# SDR CALA2013111292848

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 51,251 hours, 20,615 cycles
- Engine: Iae V2522A5
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER INTERMITTENT WHILE ON APU GEN.  PLACED APU GEN ON MEL DUE TO HISTORY.  APU GEN SWITCH OFF.  REPLACED APU GCU IAW AMM, CHECKED GOOD THROUGH CFDS.
